MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT STD, SZ 4, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 69 yo male patient, initial left knee implanted on (b)(6) 2016, underwent a revision procedure on (b)(6) 2024, approximately 7 years 9 months post the initial procedure.The patient was revised due to femur loosening, osteolysis and poly wear.All components were removed and were replaced by a competitor¿s revision knee.There were no device breakages or surgical delays during the procedure.X-rays were provided.The patient was last known to be in stable condition following the event.No explanted devices are available for analysis.They were disposed of by the hospital.No further information.
 
Additional Manufacturer Narrative
Section d10: concomitant products: - lgc tibial fit tray cem sz 4f / 5t (cat# 02-012-45-4050 / serial# (b)(6).- logic cr tib insert std, sz 4, 9mm (cat# 02-012-47-4009 / serial# (b)(6) - three peg patella 38mm (cat# 200-02-38 / serial# (b)(6).
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g1, g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported may have been the result of femoral loosening, prosthesis wear, and osteolysis.The aseptic (non-infected) femoral loosening was likely the result of an insufficient bond between the femoral component and the bone.The polyethylene wear may have been due to malalignment between the implants, high contact stresses during knee flexion, third body wear, instability, patient-related conditions, or any combination of these possibilities.However, this cannot be confirmed as the devices were not available for evaluation.The most probable root cause for the reported event of ¿prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.Also, the most probable root cause for the event ¿osteolysis¿ is associated with destruction or disappearance of bone tissue likely related to weakened integration of an implant at the bone-implant interface.Furthermore, the most probable root cause for the event ¿loosening ¿ femoral¿ is associated with weakened integration of the device at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.
 
Additional Manufacturer Narrative
The revision reported may have been the result of femoral loosening, prosthesis wear, and osteolysis.The aseptic (non-infected) femoral loosening was likely the result of an insufficient bond between the femoral component and the bone.The polyethylene wear may have been due to malalignment between the implants, high contact stresses during knee flexion, third body wear, instability, patient-related conditions, or any combination of these possibilities.However, this cannot be confirmed as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key19110375
Report Number1038671-2024-00841
Device Sequence Number20922659
Product Code JWH
UDI-Device Identifier10885862174444
UDI-Public10885862174444
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2023
Device Model NumberLOGIC CR TIB INSERT STD, SZ 4, 9MM
Device Catalogue Number02-012-47-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer05/22/2024
12/04/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date05/31/2024
12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0585-2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight90 KG